Alert archive / Pennsylvania / Tornado Warnings in 2014
Tornado Warning 10, NWS State College, PA
NWS State College, PA issued this tornado warning at Jul 8, 2014, 6:41 PM EDT for Dauphin County, Northumberland County, Perry County, Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2014, 6:41 PM EDT (22:41 UTC)
- Expired
- Jul 8, 2014, 7:15 PM EDT
- In force
- 34 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Dauphin County, PA, Northumberland County, PA, Perry County, PA
The radar
The State College radar (KCCX), 112 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:04 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
736
WFUS51 KCTP 082241
TORCTP
PAC043-097-099-082315-
/O.NEW.KCTP.TO.W.0010.140708T2241Z-140708T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 PM EDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHEASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 715 PM EDT
* AT 641 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
OVER MILLERSBURG...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MILLERSBURG...LYKENS...ELIZABETHVILLE...WILLIAMSTOWN...
KLINGERSTOWN...URBAN...LIVERPOOL...WICONISCO...GRATZ...DALMATIA...
BERRYSBURG AND PILLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4057 7662 4050 7700 4058 7706 4075 7667
4068 7665 4066 7670 4061 7663
TIME...MOT...LOC 2241Z 246DEG 26KT 4057 7697
$$
LA CORTE1 follow-up statement
643
WWUS51 KCTP 082256
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
656 PM EDT TUE JUL 8 2014
PAC099-082305-
/O.CAN.KCTP.TO.W.0010.000000T0000Z-140708T2315Z/
PERRY PA-
656 PM EDT TUE JUL 8 2014
...THE TORNADO WARNING FOR NORTHEASTERN PERRY COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA.
LAT...LON 4057 7683 4062 7688 4075 7667 4068 7665
4066 7670 4061 7663 4057 7662
TIME...MOT...LOC 2255Z 248DEG 32KT 4061 7680
$$
PAC043-097-082315-
/O.CON.KCTP.TO.W.0010.000000T0000Z-140708T2315Z/
DAUPHIN PA-NORTHUMBERLAND PA-
656 PM EDT TUE JUL 8 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
NORTHEASTERN DAUPHIN AND SOUTH CENTRAL NORTHUMBERLAND COUNTIES...
AT 655 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
ELIZABETHVILLE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN...KLINGERSTOWN...URBAN...WICONISCO...GRATZ...BERRYSBURG
AND PILLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4057 7683 4062 7688 4075 7667 4068 7665
4066 7670 4061 7663 4057 7662
TIME...MOT...LOC 2255Z 248DEG 32KT 4061 7680
$$
LA CORTEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Jul 8, 2:25 PM EDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jul 8, 2:25 PM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 225 PM EDT TUE JUL 8 2014 .SYNOPSIS... A PAIR OF COLD FRONTS ASSOCIATED WITH A UPPER LEVEL TROUGH PIVOTING ACROSS THE GREAT LAKES WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA THROUGH MID-WEEK. HIGH PRESSURE BUILDING INTO THE REGION SHOULD BRING FAIR WEATHER CONDITIONS AND LOWER HUMIDITY THURSDAY INTO FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... UPDATE...SEVERE THUNDERSTORM WATCH #403 ISSUED FOR ALL OF CWA EXCEPT FAR 3 SOUTHEASTERN COUNTIES TIL 00Z. LATEST VIS SAT IMAGERY SHOWS CLOUDS STREAMING NEWD INTO CENTRAL PA AHEAD OF COLD FRONT OVER THE OHIO VALLEY. STRONG LOW LEVEL SOUTH-SWRLY FLOW HELPING TO PUMP UP SFC DEWPOINTS INTO THE MID AND UPPER 60S...AND A FEW 70S...STATEWIDE. A SEASONABLY STRONG 500MB SHORTWAVE TROUGH IS FORECAST TO AMPLIFY SOMEWHAT AS IT PIVOTS EWD ACRS THE GREAT LAKES...SUPPORTING THE AFOREMENTIONED COLD FRONT. LATEST RADAR IMAGERY SHOWS ISOLATED SHOWERS/TSRA DEVELOPING OVER WRN PA IN THE WARM MOIST AIR MASS. ADDITIONAL CONVECTION IS STARTING TO FIRE ALONG A DIFFUSE WARM FRONT/OUTFLOW BOUNDARY FROM YESTERDAYS CONVECTION OVER NWRN PA. THIS SHOULD BE THE MAIN CONVECTION ACTIVITY INTO THE EARLY AFTERNOON UNTIL STRONGER FORCING ARRIVES FROM THE WEST. EXPECT MCS NOW OVER OHIO TO INTENSIFY AS IT MOVES EAST INTO CENTRAL PA AS SHORTWAVE TROF MOVE EAST. STRONG WINDS ALOFT WILL SUPPORT A FAST MOVEMENT OF THIS SYSTEM AND ADD TO THE WIND POTENTIAL. FOR THIS REASON SPC HAS UPGRADED MUCH OF CENTRAL PA TO A MODERATE RISK AND ISSUED A PUBLIC WEATHER OUTLOOK TO HIGHLIGHT THE POTENTIAL FOR WIND DAMAGE WITH THIS SYSTEM. WHILE STRAIGHT LINE WINDS WILL BE THE PRIMARY THERE...WILL CONTINUE TO MONITOR CONVECTION ALONG DIFFUSE WARM FRONT...WHICH MAY ACT TO ENHANCE THE 0-3KM SRH AND RESULT IN A MORE FAVORABLE SUPERCELL HODOGRAPH. KEPT POPS IN THE LKLY RANGE THRU 06Z AS THE COLD FRONT PUSHES SEWD ACRS THE AREA OVERNIGHT...WITH THE TSTM INTENSITY/CVRG AND LCL SVR THREAT TRENDING LOWER AFTER DARK. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... AMPLIFICATION OF THE GREAT LAKES UPPER TROUGH EARLY ON DAY 2 WILL PUSH THE LEADING COLD FRONT SEWD INTO THE SRN MID ATLANTIC STATES. DESPITE VERY WEAK INSTABILITY/LOW CAPE...SCT SHWRS AND ISOLD TSTMS /NON-SVR/ WILL BE POSSIBLE MAINLY DURING THE AFTN GIVEN BROAD FORCING ALOFT AND LIFT ALONG SECONDARY COLD FRONT. PWS QUICKLY DROP NEAR TO BELOW NORMAL BY WED EVE SO QPF AMTS SHOULD BE VERY LGT AND SPOTTY. COOLER AND LESS HUMID AIR SHOULD SPREAD INTO THE AREA WED NGT ON THE FRONT-SIDE OF GRT LKS SFC HIGH TO PROVIDE A DRY AND COMFORTABLE OVERNIGHT PD. && .LONG TERM /THURSDAY THROUGH MONDAY/... THE PRIMARY ENERGY ASSOCIATED WITH THE UPPER TROUGH FROM ERN CANADA TO THE OHIO VALLEY WILL SHEAR OUT WELL TO OUR NE BY EARLY THURSDAY. 1020-1022MB SFC HIGH PRESSURE OVER THE MIDWEST WILL BUILD EAST ACROSS THE LOWER GLAKES AND MID ATLANTIC REGION THURSDAY THROUGH FRIDAY EVENING...ACCOMPANIED BY NEAR NORMAL HIGH TEMPS AND COMFORTABLY LOWER HUMIDITY AS SFC DEWPOINTS SLIDE BACK INTO THE UPPER 40S AND 50S. AN UPPER SHORTWAVE AND WEAK SFC COLD FRONT /EMBEDDED IN THE FAST WNW FLOW ALOFT ACROSS THE NRN U.S./ WILL BRING THE CHC FOR SHOWERS TSRA LATE FRIDAY NIGHT ACROSS OUR NW ZONES. THIS WEATHER FEATURE WILL LIKELY CROSS THE CWA SATURDAY /PER THE LATEST GEFS...EC BLEND. ACCOMPANIED BY SCATTERED...MAINLY AFTERNOON AND EARLY EVENING SHRA/TSRA. THIS FRONT MAY BECOME STRETCHED OUT MORE EAST TO WEST AND STALL INVOF PA SUNDAY INTO EARLY NEXT WEEK AS STRONGER PULSE OF ENERGY ALOFT DIVE SE ACROSS THE UPPER GLAKES REGION AND HELP TO CARVE OUT AN ANOMALOUSLY DEEP TROUGH ACROSS SERN CANADA AND THE NERN U.S. NEXT WEEK. EXPECT SCATTERED...DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS FOR SUNDAY AND MONDAY. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... LATEST SATELLITE IMAGE SHOWS MID CLOUDS...AND SOME LOW IN NW PA...STREAMING NEWD ACROSS CENTRAL PA AIRFIELDS. MVFR CIGS WILL PERSIST AT KBFD WITH IFR EXPECTED WHEN LINE OF TSRA MOVES EAST THROUGH THE REGION LATER THIS AFTERNOON. OTHERWISE VFR EXPECT UNTIL THAT SAME LINE OF TSRA REACHES OTHER TAF SITES FROM WEST TO EAST THROUGH MID AFTERNOON. REDUCTIONS ARE EXPECTED AND STRONG WIND GUSTS ARE POSSIBLE FROM THESE STORMS LATE IN THE DAY AND EVENING. IN THE WAKE OF THESE STORMS...VFR CIGS AND VSBYS SHOULD RETURN FAIRLY QUICKLY THIS EVENING...THOUGH ANY AREAS THAT RECEIVE PRECIPITATION COULD SEE REDUCING CIGS AND VSBYS OVERNIGHT INTO WEDNESDAY MORNING...ESPECIALLY JST AND BFD. SOME HAZE OVER THE REGION GIVEN THE HIGH DEWPOINTS...ESPECIALLY OVER THE SOUTHEAST...BUT VSBYS SHOULD REMAIN 6 MILES OR GREATER. OUTLOOK... WED...AM LOW CIGS/FOG POSS W MTNS. SLIGHT CHC OF PM TSRA IMPACTS SE. THU-SAT...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL/GARTNER NEAR TERM...GARTNER/STEINBUGL SHORT TERM...STEINBUGL LONG TERM...LAMBERT AVIATION...CERU/GARTNER
Hazardous weather outlook, Jul 8, 5:05 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 505 PM EDT TUE JUL 8 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>058-063-064-092115- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-CUMBERLAND-ADAMS- 505 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ059-065-066-092115- LEBANON-YORK-LANCASTER- 505 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 8, 4:57 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT TUE JUL 8 2014
PAZ037-041-046-082145-
TIOGA PA-NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-
457 PM EDT TUE JUL 8 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 456 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LITTLE PINE STATE PARK...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LITTLE PINE STATE PARK...COGAN STATION...RALSTON...TROUT RUN...
ENGLISH CENTER...BUTTONWOOD...OGDENSBURG...WATERVILLE...LIBERTY...
SALLADASBURG AND SKI SAWMILL SKI AREA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4160 7687 4159 7682 4141 7676 4120 7731
4125 7740 4142 7745 4157 7732 4170 7689
TIME...MOT...LOC 2056Z 233DEG 37KT 4135 7722
RXRSpecial weather statement, Jul 8, 5:05 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT TUE JUL 8 2014
PAZ033-082130-
SOMERSET PA-
505 PM EDT TUE JUL 8 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 501 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FRIEDENS TO NEAR LA VALE...AND MOVING EAST
AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BERLIN...FRIEDENS...CENTRAL CITY...OGLETOWN...HOOVERSVILLE...INDIAN
LAKE...STOYSTOWN...SHANKSVILLE...WELLERSBURG...NEW BALTIMORE...
CALLIMONT AND FLIGHT 93 NATIONAL MEMORIAL.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 114 AND
129.
LAT...LON 4011 7906 4024 7878 4025 7866 4008 7873
4006 7876 3979 7876 3972 7881 3972 7894
TIME...MOT...LOC 2104Z 251DEG 42KT 4003 7895 3974 7882
RXRSpecial weather statement, Jul 8, 5:16 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
516 PM EDT TUE JUL 8 2014
PAZ026-028-036-056-082200-
JUNIATA PA-FRANKLIN PA-HUNTINGDON PA-PERRY PA-
516 PM EDT TUE JUL 8 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 516 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILLOW HILL...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BIG SPRING STATE PARK AND DOYLESBURG AROUND 530 PM EDT.
PERULACK AROUND 540 PM EDT.
HONEY GROVE...EAST RUTHERFORD AND BLACKLOG AROUND 550 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ORBISONIA...SHADE
GAP...NEW GERMANTOWN AND BLAIN.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 186 AND
201.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4011 7795 4019 7797 4037 7779 4037 7776
4049 7762 4032 7737 4030 7738 4031 7736
4029 7733 4026 7742 4027 7742 4030 7740
4019 7760 4020 7762 4015 7761 4006 7780
TIME...MOT...LOC 2116Z 224DEG 28KT 4019 7781
RXRSpecial weather statement, Jul 8, 5:16 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
516 PM EDT TUE JUL 8 2014
PAZ012-018-019-026>028-045-046-049-082145-
UNION PA-MIFFLIN PA-JUNIATA PA-NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-NORTHERN CLINTON PA-HUNTINGDON PA-
SOUTHERN LYCOMING PA-
516 PM EDT TUE JUL 8 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 515 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MONUMENT THROUGH STATE COLLEGE TO NEAR
HUNTINGDON...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE
WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
BLANCHARD AND MONUMENT AROUND 520 PM EDT.
LOCK HAVEN...MOUNT UNION...MILL HALL...FLEMINGTON...CASTANEA AND
ALLENSVILLE AROUND 530 PM EDT.
AVIS...DUNNSTOWN...STRODES MILLS...MCELHATTAN...BLACKLOG AND
MACKEYVILLE AROUND 540 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE JUNIATA COLLEGE...
WAGNER...LOCK HAVEN UNIVERSITY...NEWTON HAMILTON...OVAL...
MCVEYTOWN...SNYDERTOWN...TUSSEY MOUNTAIN SKI AREA...MAITLAND AND
ATKINSON MILLS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 80 BETWEEN MILE MARKERS 153 AND 194.
INTERSTATE 99 BETWEEN MILE MARKERS 69 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL AND MAY LEAD TO FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4048 7813 4050 7814 4049 7815 4126 7770
4116 7707 4083 7727 4081 7736 4070 7735
4040 7754 4037 7754 4036 7759 4029 7768
TIME...MOT...LOC 2115Z 290DEG 33KT 4117 7766 4054 7804
LA CORTELocal storm report, Jul 8, 5:46 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
546 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG 2 SSW MEYERSDALE 39.78N 79.04W
07/08/2014 SOMERSET PA CO-OP OBSERVER
TREES REPORTED DOWN NEAR MEYERSDALE.
&&
EVENT NUMBER CTP1400203
EVANEGOLocal storm report, Jul 8, 6:12 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
612 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG GREENCASTLE 39.79N 77.73W
07/08/2014 FRANKLIN PA TRAINED SPOTTER
NUMEROUS LARGE LIMBS DOWN.
&&
EVENT NUMBER CTP1400204
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:10 PM EDT | Special Weather Statement | CTP | Sullivan | 65 min |
| Jul 7, 8:16 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 29 min |
| Jul 7, 9:53 PM EDT | Special Weather Statement | CTP | Schuylkill | 37 min |
| Jul 7, 10:41 PM EDT | Special Weather Statement | CTP | Schuylkill | 34 min |
| Jul 8, 2:50 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 70 min |
| Jul 8, 3:26 PM EDT | Special Weather Statement | CTP | Elk | 34 min |
| Jul 8, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 62 min |
| Jul 8, 3:50 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 70 min |
| Jul 8, 3:55 PM EDT | Special Weather Statement | CTP | Clinton | 35 min |
| Jul 8, 3:56 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 64 min |
| Jul 8, 4:40 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 65 min |
| Jul 8, 4:51 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 69 min |
| Jul 8, 4:57 PM EDT | Special Weather Statement | CTP | Lycoming | 48 min |
| Jul 8, 5:05 PM EDT | Special Weather Statement | CTP | Somerset | 25 min |
| Jul 8, 5:16 PM EDT | Special Weather Statement | CTP | Huntingdon | 44 min |
| Jul 8, 5:25 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 50 min |
| Jul 8, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Bedford, Blair, Cumberland, Franklin, Fulton and 4 more | 80 min |
| Jul 8, 5:49 PM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan, Tioga | 3 hr |
| Jul 8, 5:51 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Juniata, Lycoming, Mifflin and 5 more | 54 min |
| Jul 8, 6:00 PM EDT | Tornado Warning | CTP | Sullivan | 30 min |
| Jul 8, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Columbia, Cumberland, Dauphin, Juniata, Lancaster and 7 more | 90 min |
| Jul 8, 7:01 PM EDT | Special Weather Statement | CTP | Sullivan | 29 min |
| Jul 8, 7:07 PM EDT | Tornado Warning | CTP | Dauphin, Northumberland, Schuylkill | 23 min |
| Jul 8, 7:28 PM EDT | Tornado Warning | CTP | Northumberland, Schuylkill | 32 min |
Nearby
Tornado Warnings in Pennsylvania, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.